MAUDE Adverse Event Report: DEPUY IRELAND 961610  ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS

DEPUY IRELAND 961610  ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS
Catalog Number 251710706
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that attune knee revision rp insert trial sz 7 6mm did not fit in trial femur.Manufacturing error.A replacement trial was ordered and put our set, and works well.Might be a problem with a specific lot.2517-10-706 lot az887033.Surgical delay for 5 minutes.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary evaluation and measurement of the returned device was unable to confirm the reported event.The returned device met print specification.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV RP INSRT TRL SZ7 6MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 961610 
loughbeg ringaskiddy
cork
EI 
MDR Report Key7562251
Report Number1818910-2018-61165
Device Sequence Number10795840
Product Code NJL
UDI-Device Identifier10603295477051
UDI-Public10603295477051
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251710706
Device Lot NumberAZ887033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1